# SDR SWIA2020033149772

- Difficulty date: February 11, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH TRIM ASSY CRACKED IN SEVERAL AREAS  (C CHECK) RO 3/27/2020    REPAIRED THE CREW ESCAPE HATCH TRIM ASSEMBLY USING PO# 24268 PER BOMBARDIER REO.
